# SDR HEEA086668

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,236 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: 205032809035
- Part serial: 122041
- Condition: Separated
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR HAS SEPERATION IN UPPER AFT CORNER OF PANEL. IN REPAIR.
